Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Expansions of hypergeometric functions in hypergeometric functions

Authors: Jerry L. Fields and Jet Wimp
Journal: Math. Comp. 15 (1961), 390-395
MSC: Primary 33.20
MathSciNet review: 0125992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [1] Luke gave an expansion of the confluent hypergeometric function in terms of the modified Bessel functions $ {I_v}(z)$. The existence of other, similar expansions implied that more general expansions might exist. Such was the case. Here multiplication type expansions of low-order hypergeometric functions in terms of other hypergeometric functions are generalized by Laplace transform techniques.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20

Additional Information

PII: S 0025-5718(1961)0125992-3
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia